EconPapers    
Economics at your fingertips  
 

Fixed Points of -Type Quasi-Contractions on Graphs

R. H. Haghi, Sh. Rezapour and N. Shahzad

Abstract and Applied Analysis, 2013, vol. 2013, 1-5

Abstract:

Recently, fixed point theory on graphs has been considered by many authors. In this paper, by combining some ideas in some published papers and introducing -type quasi-contractions, we give some fixed point results for -type quasi-contractions on graphs. The results improve some old results in the literature.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/167530.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/167530.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:167530

DOI: 10.1155/2013/167530

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:167530